MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7309
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.The customer's weight was not provided.
 
Event or Problem Description
The customer obtained blood glucose readings of 331 mg/dl and 69 mg/dl on a contour next link 2.4 meter at 2:21 p.M.And 2:29 p.M.Respectively.There was no allegation of an adverse event.Since the customer used all the test strips from the affected vial, no test strips are expected to be returned.A replacement meter was sent to the customer.
 
Additional Manufacturer Narrative
The customer only returned the contour next link 2.4 meter.The serial number of the returned meter was different from the one they alleged obtaining inaccurate readings on.The customer's returned meter was tested with in-house contour next test strips from lot # 8kpeg12c and in-house contour next control solution from lot # 9bv2g39, which gave satisfactory performance.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8486342
Report Number1810909-2019-00164
Device Sequence Number11244805
Product Code NBW
UDI-Device Identifier10301937309509
UDI-Public10301937309509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2020
Device Model Number7309
Device Catalogue Number7309
Device Lot Number8KPEG12C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2019
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR